Naija Gist

How A Child Died After Receiving Injections From A Nurse

In a sad report, a three-year-old child has reportedly been confirmed dead.

Per what we gathered, the child died after receiving injections from a nurse, and the incident happened in Lagos, Nigeria.

According to the victim’s mother whose name was given as Loveth, her son was quite energetic before he was given the injections.

Narrating what happened, she said;

“I took my son to the hospital on Friday morning because he had cough and catarrh; he didn’t have a fever or anything, it was just cough and catarrh. The catarrh actually started on Wednesday, but I took him to the hospital just to check for infections since he was about to start school on Monday.

They ran a test and said he had small pneumonia, infection, and cold, but not malaria. They started treatment and I called my husband that day; he told me my son was no longer coughing and they said he might even be discharged from the hospital soon.

On Saturday morning, a nurse gave him an injection aside from the ones initially given and he vomited everything he had eaten because he reacted to the drugs. Instead of the nurse to change the injection or even monitor him on what to do, she didn’t do any of that.

I asked my son later if he wanted to eat his cereal because he liked it, but he said no. He slept off and I woke him around 4 am to eat again but he still didn’t want to eat. I knew he would still eat before the day breaks because he would be hungry.

Around 7 am, the nurse came and said I should get him ready for another injection. I asked the nurse if he could eat his cereal first and immediately my son heard this, he also wanted to eat. But the nurse insisted that he should take the injection. I insisted again, but she remained adamant and gave him the injections. At the fourth injection, my son shouted, ‘Mummy, daddy, my hand,’ that was it. He went cold and died. I lost my son that day.”

Source: www.voiceofgh.com

SOURCE: www.voiceofgh.com

Back to top button